Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 137, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Sep 29, 2011, 1:39 AM CDT for Allen Parish, Jefferson Davis Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2011, 1:39 AM CDT (06:39 UTC)
- Expired
- Sep 29, 2011, 2:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 53 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4118 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS54 KLCH 290639
SVRLCH
LAC003-053-290715-
/O.NEW.KLCH.SV.W.0137.110929T0639Z-110929T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
139 AM CDT THU SEP 29 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES KINDER...
NORTHERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES ELTON...
* UNTIL 215 AM CDT
* AT 138 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...JUST SOUTHWEST OF KINDER...MOVING
SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELTON BY 150 AM CDT...
PINE ISLAND BY 200 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...WHEN THUNDER ROARS...GO INDOORS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3045 9301 3056 9284 3040 9260 3039 9261
3038 9263 3034 9263 3020 9281
TIME...MOT...LOC 0638Z 322DEG 21KT 3042 9285
$$
131 follow-up statement
677
WWUS54 KLCH 290712
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 AM CDT THU SEP 29 2011
LAC003-053-290721-
/O.EXP.KLCH.SV.W.0137.000000T0000Z-110929T0715Z/
ALLEN LA-JEFFERSON DAVIS LA-
212 AM CDT THU SEP 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON DAVIS AND
SOUTH CENTRAL ALLEN PARISHES WILL EXPIRE AT 215 AM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING CONTINUES TO WEAKEN AS IT
MOVES EAST OF WELSH...AND IS NO LONGER CAPABLE OF PRODUCING SEVERE
WEATHER.
LAT...LON 3045 9301 3056 9284 3040 9260 3039 9261
3038 9263 3034 9263 3020 9281
TIME...MOT...LOC 0711Z 322DEG 21KT 3027 9271
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 12:02 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 29, 12:02 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1202 AM CDT THU SEP 29 2011 .UPDATE... WILL BE UPDATING THE ZONES SHORTLY TO REMOVE THE SEVERE THUNDERSTORM WATCH HEADLINES AS THE SEVERE WEATHER THREAT CONTINUES TO DIMINISH AND THE WATCH HAS EXPIRED. WILL ALSO BE ADJUSTING THE POPS BASED ON LATEST RADAR TRENDS...WHICH SHOW LINGERING ELEVATED THUNDERSTORMS WITHIN A LARGER BAND OF LIGHT TO MODERATE RAIN STRETCHING FROM NEAR KPOE SEWD TOWARD THE MOUTH OF THE ATCHAFALAYA RIVER. MEANWHILE 88DS SHOW A WWD-MOVING OUTFLOW BOUNDARY CROSSING SWRN AND W-CNTL LA ATTM...WITH ADDITIONAL SHOWERS AND STORMS POPPING UP BEHIND THE BOUNDARY WHERE LAPS DATA INDICATES CAPES RUNNING AS HIGH AS 4000 J/KG LINGERING. FOR NOW HAVE NOT PUSHED POPS AS HIGH AS THE LIKELY AREA FOR SWRN LA...HAVE KEPT THOSE VALUES CLOSER TO WHERE RAIN IS CURRENTLY FALLING...BUT HAVE GONE IN THE GOOD CHANCE NEIGHBORHOOD. POPS QUICKLY FALL OFF BEHIND THE RAINFALL ACROSS CNTL LA...AS WELL AS THE LAKES REGION OF INTERIOR SERN TX. NO OTHER CHANGES TO THE GRIDS/FORECASTS INHERITED FROM THE DAY SHIFT TODAY. 25 && .PREV DISCUSSION... /ISSUED 959 PM CDT WED SEP 28 2011/ DISCUSSION... UPDATED THE POP/WX GRIDS EARLIER TO INCREASE THE EVENING POPS OVER THE ERN 1/2 OF THE AREA BASED ON RADAR TRENDS...GOING LIKELY FOR THE NERN ZONES. ATTM MOST OF THE ACTIVITY REMAINS OVER THIS AREA ALTHOUGH 88D RETURNS SHOW STORMS BEGINNING TO POP UP ALONG THE WWD-MOVING OUTFLOW FROM THE EXISTING CONVECTION. THIS LOOKS TO BE THE ONLY HOPE FOR STORMS DEVELOPING ACROSS SWRN LA/SER TX AS THE LOW-LEVEL INVERSION CONTINUES TO DEVELOP...FORCING CONVECTION TO BECOME MORE ELEVATED WITH TIME. WILL EVALUATE THE OUTLOOK FOR OVERNIGHT POPS CLOSER TO THE MIDNIGHT HOUR...AND WILL ISSUE AN UPDATE AT THAT TIME IF NEEDED. 25 PREV DISCUSSION... /ISSUED 646 PM CDT WED SEP 28 2011/ AVIATION...A STATIONARY FRONT LIES ACROSS CENTRAL LOUSIANA AND RESIDES JUST NORTH OF THE LAKES AREA OF SOUTHEAST TEXAS. THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR THE ENTIRE AREA UNTIL MIDNIGHT. INCLUDED STRONG THUNDERSTORMS IN THE AEX TAF FOR THE NEXT COUPLE OF HOURS AS SOME REDEVELOPMENT HAS TAKEN PLACE NEAR AND TO THE NORTHWEST OF AEX. IFR CONDITIONS IN HEAVY RAIN AND GUSTS TO 35KTS IN TEMPO TSTMS. ALSO VCTS HAS BEEN REINSERTED INTO THE LFT AND ARA TAFS WITH RECENT REDEVELOPMENT TO THE NORTH. THESE STORMS SHOULD PASS CLOSE TO THE EAST OF ARA AND LFT. WENT FOR ADDITIONAL FOG TNITE FOR MANY AREAS AS RECENT NAM GUIDANCE LOOKS PLAUSIBLE FOR TEMPO VLIFR AT LCH, BPT, AND ARA. OTHERWIDE MVFR VIS FOR BPT AND AEX. SWEENEY PREV DISCUSSION... /ISSUED 612 PM CDT WED SEP 28 2011/ UPDATE... UPDATED THE ZONES AND COASTAL WATERS FORECAST FOR SEVERE THUNDERSTORM WATCH 858...VALID TIL MIDNIGHT CDT/0500Z. MADE NO CHANGES TO THE FORECASTS OTHER THAN TO INCLUDE A SEVERE MENTION ALL ZONES ON ACCOUNT OF THE WATCH. 25 PREV DISCUSSION... /ISSUED 401 PM CDT WED SEP 28 2011/ DISCUSSION... SFC ANALYSIS SHOWS DIFFUSE FRONTAL BOUNDARY CONTINUING ACROSS NE TX/N LA S OF I-20. N OF THE FRONT...DEWPTS ARE MAINLY IN THE LOWER 50S...WITH LOWER/MID 70S DEWPTS ACROSS SE TX...C AND S LA. WATER VAPOR IMAGERY CONTINUES TO SHOW A FAIRLY PRONOUNCED SHORTWAVE OR VORT MAX OVER THE ARKLATEX...CONTINUING TO MOVE QUICKLY SE. DOWNSTREAM OF THIS FEATURE...SCT TSRA HAS DEVELOPED ALONG THE FRONTAL BOUNDARY ACROSS C LA...AND OVER LOWER ACADIANA EARLIER THIS AFTERNOON...WITH THE BULK OF THE CONVECTION FIRING UP ACROSS SE LA/S MS EASTWARD. WILL STILL HAVE A CHANCE FOR SOME SCT SHRA/TSRA ACROSS C AND SC LA AS THE WEAK FRONT PUSHES S THIS EVENING...SOME OF THE TSRA MAY BECOME SEVERE WITH STRONG WINDS AND HAIL THE PRIMARY WEATHER THREAT. HAVE DOWNGRADED THE WORDING TO ISO TSRA OVER SE TX FOR THIS EVENING. ISO SHRA/TSRA WILL CONTINUE OVER THE REGION THU AS THE WEAK FRONT MEANDERS OVER SE TX/C AND S LA...BUT MOST OF THE UPPER LEVEL SUPPORT WILL BE EAST OF THE REGION TO PREVENT ANY WIDESPREAD CONVECTION. THE UPPER AIR PATTERN WITH THE LARGE NEARLY STATIONARY UPPER LOW OVER THE GREAT LAKES WILL BEGIN TO LIFT NE AS A SHARPER TROF DIGS SOUTH ACROSS THE CENTRAL AND EASTERN U.S. THIS WILL FINALLY ALLOW FOR MUCH COOLER AND DRIER AIR TO FILTER SOUTH INTO OUR REGION ON FRI INTO THE REMAINDER OF THE WEEKEND AND EARLY NEXT WEEK. MUCH COOLER TEMPS...WITH LOWS IN THE 50S...WILL BE EXPECTED SAT THROUGH TUE. AFTERNOON HIGHS WILL BE MAINLY IN THE 80S. NO PRECIPITATION IS EXPECTED AFTER FRIDAY. DML MARINE... LIGHT ONSHORE FLOW WILL PREVAIL AHEAD OF A SOUTHWARD MOVING COOL FRONT...WHICH IS EXPECTED TO STALL NEAR THE I-10 CORRIDOR OVERNIGHT. A SECOND...STRONGER CANADIAN COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS ON FRIDAY...USHERING IN MODERATE OFFSHORE FLOW AND BUILDING SEAS INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... KLCH 72 91 69 89 55 / 50 20 20 10 10 KBPT 74 92 70 90 58 / 30 20 20 10 10 KAEX 67 94 64 88 52 / 60 20 10 10 10 KLFT 71 93 68 89 54 / 60 20 20 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 28, 5:49 AM CDT, 19 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 549 AM CDT WED SEP 28 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180-201-215-216-259>262-291100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 549 AM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...LA...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA... SOUTHEAST TEXAS AND TX. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT AS A WEAK FRONTAL BOUNDARY SAGS INTO THE REGION. THE OVERALL PROBABILITY OF SEVERE WEATHER IS VERY LOW...BUT ISOLATED SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT...ESPECIALLY WEST OF AN ALEXANDRIA TO LAFAYETTE LINE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONGER SECONDARY COLD FRONT WILL MOVE SOUTH INTO THE GULF ON FRIDAY...BRINGING DRIER AND MUCH COOLER WEATHER INTO THE REGION. OVER THE COASTAL WATERS...MODERATE TO STRONG OFFSHORE WINDS WILL DEVELOP IN THE WAKE OF THE FRONT LATE FRIDAY...ALONG WITH BUILDING SEAS. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. 13
In the hours before
Local storm report, Sep 28, 8:17 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
817 PM CDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 7 SW BOYCE 31.32N 92.75W
09/28/2011 E0.88 INCH RAPIDES LA CO-OP OBSERVER
&&
25Special weather statement, Sep 28, 8:31 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 831 PM CDT WED SEP 28 2011 LAZ028-032-290200- RAPIDES LA-EVANGELINE LA- 831 PM CDT WED SEP 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND EVANGELINE PARISHES UNTIL 900 PM CDT... AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF LECOMPTE...MOVING SOUTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LECOMPTE BY 850 PM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3103 9222 3091 9248 3116 9271 3130 9256 SWEENEY
Special weather statement, Sep 28, 9:28 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 PM CDT WED SEP 28 2011
LAZ027>029-031>033-045-290330-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-ALLEN LA-VERNON LA-
AVOYELLES LA-UPPER ST. MARTIN LA-
928 PM CDT WED SEP 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
EVANGELINE...ALLEN...VERNON...AVOYELLES AND ST. MARTIN PARISHES UNTIL
1030 PM CDT...
AT 923 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF ELIZABETH TO 4 MILES SOUTHWEST OF EVERGREEN TO 3 MILES
SOUTH OF MELVILLE. THE INDIVIDUAL STORMS ARE MOVING SOUTHEAST NEAR
15 MPH...WHILE THE CLUSTER IS DRIFTING SOUTHWARD NEAR 5 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
MELVILLE...EVERGREEN AND BUNKIE BY 935 PM...
GLENMORA BY 940 PM...
BAYOU CURRENT BY 945 PM...
CHENEYVILLE BY 1000 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND PEA
TO NICKEL SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL
THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3104 9219 3075 9174 3074 9175 3071 9173
3066 9173 3061 9175 3056 9175 3051 9173
3050 9175 3043 9197 3068 9227 3070 9287
3103 9299
25Special weather statement, Sep 28, 10:32 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1032 PM CDT WED SEP 28 2011 LAZ028-031>033-290430- ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-ALLEN LA- 1032 PM CDT WED SEP 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE AND ALLEN PARISHES UNTIL 1130 PM CDT... AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS FROM ELIZABETH THROUGH PINE PRAIRIE TO VILLE PLATTE. THE INDIVIDUAL STORMS ARE MOVING EAST AT 15 TO 20 MPH...WHILE THE CLUSTER IS DRIFTING SOUTHWARD NEAR 5 MPH. * THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... REDDELL AND MAMOU BY 1040 PM... BAYOU CHICOT BY 1045 PM... CHICOT STATE PARK BY 1100 PM... VILLE PLATTE AND CHATAIGNIER BY 1105 PM... INDIAN LAKE BY 1110 PM... WHITEVILLE AND PRAIRIE RONDE BY 1125 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND PEA TO NICKEL SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3083 9210 3049 9218 3055 9282 3092 9274 25
Special weather statement, Sep 28, 11:40 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1140 PM CDT WED SEP 28 2011 LAZ027-028-030>033-042-043-290545- ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA- ACADIA LA-VERNON LA-JEFFERSON DAVIS LA- 1140 PM CDT WED SEP 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES... EVANGELINE...BEAUREGARD...ALLEN...ACADIA...VERNON AND JEFFERSON DAVIS PARISHES UNTIL 1245 AM CDT... AT 1137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS STRETCHING FROM NEAR SUGARTOWN TO NEAR EUNICE...MOVING SOUTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BOND BY 1150 PM... REDDELL AND BASILE BY 1225 AM... DURALDE BY 1230 AM... MAMOU BY 1235 AM... EUNICE...SAVOY AND CHATAIGNIER BY 1245 AM... THE PRIMARY THREAT FROM THIS STORM IS FREQUENT LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3058 9221 3029 9245 3071 9312 3097 9292 25
Local storm report, Sep 29, 1:10 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
110 AM CDT THU SEP 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL OBERLIN 30.62N 92.76W
09/29/2011 E1.75 INCH ALLEN LA PUBLIC
&&
APATRICKThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:04 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 26 min |
| Sep 28, 7:08 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 52 min |
| Sep 28, 7:57 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 33 min |
| Sep 28, 8:01 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 29 min |
| Sep 28, 8:31 PM CDT | Special Weather Statement | LCH | Rapides | 29 min |
| Sep 28, 8:37 PM CDT | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 23 min |
| Sep 28, 8:49 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 26 min |
| Sep 28, 9:28 PM CDT | Special Weather Statement | LCH | Evangeline, Saint Landry | 62 min |
| Sep 28, 10:32 PM CDT | Special Weather Statement | LCH | Evangeline | 58 min |
| Sep 28, 11:40 PM CDT | Special Weather Statement | LCH | Allen | 65 min |
| Sep 29, 12:29 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 37 min |
| Sep 29, 2:02 AM CDT | Special Weather Statement | LCH | Evangeline | 43 min |
| Sep 29, 2:32 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 43 min |
| Sep 29, 2:50 AM CDT | Areal Flood Advisory | LCH | Allen | 42 min |
| Sep 29, 3:17 AM CDT | Special Weather Statement | LCH | Acadia | 28 min |
| Sep 29, 3:09 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 51 min |
| Sep 29, 3:11 PM CDT | Special Marine Warning | LCH | 64 min | |
| Sep 29, 3:50 PM CDT | Special Weather Statement | LCH | Calcasieu | 55 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.